# SDR SWIA202157684

- Difficulty date: March 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR22R IS CORRODED @FS295.00     (C-CHECK RO 4/21/2021)    BLENDED CORROSION ON STGR 22R AT FS295 REF CRJ700 SRM 51-21-06-001-001-A01. PART FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW STGR 22R FROM FS280.00 TO FS333.00 REF CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG SH670-31630 REV-K, AND REO 670-53-21-1991 REV--, DATED 2021-03-29. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
